# SDR SWAA041954

- Difficulty date: July 11, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 20,143 hours, 11,713 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 64769001
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN AFT GALLEY REPORTED.  REMOVED AND REPLACED BOTH AFT COFFEEMAKERS PER MM.
